# SDR FDEA202205081153

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 89,397 hours, 22,379 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045502
- Part serial: 11137H83310917
- Condition: Cracked
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  614     56-10  2933     06MAY22  YYZ  OPEN  U  RIGHT WINDSHIELD CRACKED DUE TO ARCING. TURNED OFF  WINDSHIELD HEAT. STOPPED CRACKING.
FACT 08MAY22 22:56   YYZ 
 REPLACED R/H WINDSHIELD PANEL ASSY I.A.W WITH MD11 AMM 56-11-01-4-1.
